# SDR DALA2024091709126

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,360 hours, 40,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 1R SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN DOOR IS ARMED. CORRECTIVE ACTION: CLEANED DEBRIS FROM GIRT BAR ENGAGEMENT INSERTS ON BOTTOM OF DOOR. (5391794)
